# SDR AWXA200601675

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 28,887 hours, 11,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING ROUTINE MAINTENANCE, THE LEFT FWD EPSU BATTERY FAILED BITE.  MAINTENANCE REPLACED THE BATTERY IAW AMM 33-51-38-000.  OP CHECKS WERE GOOD.
